# SDR USAA2014072800033

- Difficulty date: July 22, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 65,131 hours, 25,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 012N8892127A
- Part serial: A1728
- Condition: Delaminated
- Location: Le Slat
- Part time: 48,345 hours, 18,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON LT WING NR 5 SLAT TE WEDGE AT APPROX 48 INCHES FROM OTBD END. REPLACED NR 5 SLAT IAW JOB CARD 19L51027001 SLAT 5.
